# SDR P5CA9700386

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 363703
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE DRIVEN PUMP PRESSURE MODULE LEAKING.  FOUND CRACKED MODULE, REPLACED PER BOEING MAINTENANCE MANUAL 29-11-23, LEAK CHECK OK.
